# SDR AALA202404032215

- Difficulty date: March 30, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N989NN
- Make and model: Boeing 737823
- Aircraft serial: 33338
- Aircraft time: 23,291 hours, 9,744 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT RIGHT HAND FLASHLIGHT REQUIRE REPLACMENT. REMOVED AND REPLACED AFT RIGHT HAND FLASHLIGHT. PER B737NG IPC 25-64-61 ASND SRM 51-40-02.
